MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRIFXQA+ W/4OC P3; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US MICRIFXQA+ W/4OC P3; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 212044
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: a photo was returned to depuy synthes mitek for evaluation.The depuy synthes mitek team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed the device's label which contains the product information.This information was reviewed and is correct.No more photos were provided.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.Based on the investigation findings, the reported complaint was not confirmed.The device is required for testing, the photo provided does not contain enough evidence to determine why the customer experienced the failure, hands on analysis should provide the required evidence to provide a root cause.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.H4: the device manufacture date was unknown.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep in colombia that during an unspecified surgical procedure on (b)(6) 2023 using the micrifxqa+ w/4oc p3 device, the surgeon did the brocade to the top without novelty, the mini anchor was passed, then he introduced it into the channel, the bag of its packaging and began to suture it at the time of knotting it the mini anchor went out of the place.The surgeon decided to leave the device in the patient because the function could be fulfilled without being in the channel.The surgery was completed successfully.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
MICRIFXQA+ W/4OC P3
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18233830
Report Number1221934-2023-04334
Device Sequence Number3613560
Product Code MAI
UDI-Device Identifier10886705001897
UDI-Public10886705001897
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number212044
Device Lot Number143L683
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown